# SDR AALA202005269001

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 15,885 hours, 7,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR ASSIST BOTTLE LOW.  SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00, NO LEAKS NOTED, OKAY FOR SERVICE.
